# SDR AALA201804279025

- Difficulty date: April 25, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 6,355 hours, 2,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L4 PASSENGER DOOR EMERGENCY ACCUMULATOR PRESSURE IS LOW. SERVICED EMERGENCY ACCUMULATOR PER AMM 52-10-00.
